|side affect involving bed wetting
Aug 29, 2007
Im just curious as this has never happened in my life before, but Im suspecting since I started taking atripla, I've been having accidents during the night of my bladder releaving itself or leakage. Have you heard of this before??? Im also taking flomax for an enlarged prostate, been taking that for years and never had this situation and Im getting very frustrated and tired from the lack of sleep this is causing during the night.
Response from Dr. Henry
The efavirenz in Atripla could effect your sleep pattern and bladder control and contribute to the problem of loss of bladder control during the night. You might try taking the Atripla in the AM after discussing with your HIV specialist. If that doesn't help then a trial of an alternative HIV regimen might be worth considering. KH
From India, help!
looking for a HIV doctor at Dover, delaware
- Too Scared To Get Tested After Unprotected Oral Sex Without Ejaculation
- Risk Of Blowjob From A Prostitute
- Bronchitis After Sucking Penis Worried I Have HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- List Of Incurable Stds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.